MathSciNet Relay Station
MathSciNet bibliographic data
MR2470841 53C21
Gadgil, Siddartha; Seshadri, Harish On the topology of manifolds with positive isotropic curvature. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1807–1811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement